MAUDE Adverse Event Report: UNOMEDICAL A/S AUTOSOFT XC; UNO NERIA STEEL G29 80/08CM(10/200)INT

UNOMEDICAL A/S AUTOSOFT XC; UNO NERIA STEEL G29 80/08CM(10/200)INT
Model Number 78-080-2938
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.On (b)(6) 2024, it was reported that the patient infusion set cannula is not in place for 6 events within 3 hours of insertion.The site of insertion was abdomen.Patient replaced infusion set and resumed insulin successfully.Do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.Has context menu.No further information available.
 
Additional Manufacturer Narrative
Initial and final mdr (b)(4).Device 4 of 6.
 
Additional Manufacturer Narrative
Supplemental report 01 - (b)(4) - mdr 3003442380-2024-25434.Correction: this mdr is being submitted to correct the submitted common device name under d2, model number, serial number, primary unique device identifier (udi) number under d4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Per revision 21 of procedure (b)(4), a child investigation is not required to document the dhr review for a type 2 reportable complaint.However, the child was created to allow the parent record to advance to review and summary.Since it was created, the dhr review was documented within the child.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6005464, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6005464 was manufactured according to the work instruction (wi) version 96 and manufactured in the line m10 on 12-feb-2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.The sub-assembly: gluing of tubing lot 4b00690 was manufactured according to the work instruction (wi) version 60 and manufactured in the machine sc05-sc06, on 12-feb-2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AUTOSOFT XC
Common Device Name
UNO NERIA STEEL G29 80/08CM(10/200)INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20357889
Report Number3003442380-2024-25434
Device Sequence Number12555466
Product Code FPA
UDI-Device Identifier05705244000674
UDI-Public05705244000674
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number78-080-2938
Device Lot Number6005464
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale